Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2015, Article ID 712584, 9 pages
http://dx.doi.org/10.1155/2015/712584
Research Article

Power Series Solution for Solving Nonlinear Burgers-Type Equations

1Centro Brasileiro de Pesquisas Físicas, Rua Dr. Xavier Sigaud 150, 22290-180 Rio de Janeiro, RJ, Brazil
2Departamento de Ciências Exatas e Tecnológicas, Universidade Estadual de Santa Cruz, Campus Soane Nazaré de Andrade, Rodovia Jorge Amado, Km 16, Bairro Salobrinho, 45662-900 Ilhéus, BA, Brazil
3Departamento de Física, Centro de Investigación y de Estudios Avanzados del Instituto Politécnico Nacional, Apartado Postal 14-740, 07000 México, DF, Mexico

Received 20 October 2014; Revised 9 March 2015; Accepted 10 March 2015

Academic Editor: Fazal M. Mahomed

Copyright © 2015 E. López-Sandoval et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

E. López-Sandoval, A. Mello, J. J. Godina-Nava, and A. R. Samana, “Power Series Solution for Solving Nonlinear Burgers-Type Equations,” Abstract and Applied Analysis, vol. 2015, Article ID 712584, 9 pages, 2015. https://doi.org/10.1155/2015/712584.